# SDR QXEA01772

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-HAND UPPER ELEVATOR HORN, NUMEROUS LOOSE RIVETS WEARING INTO SKIN.  REPAIRED IAW DHC-8 SRM 51-40-11.
